It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


ive taken accutane for two courses previously, and although i had noticed my hair was dryed out and had thinned some, i never made the connection between the drug and the hair loss/thinning until i visited this website and saw others had similar experiences. Ive been off accutane for about a year now, and i havent noticed much improvement. In fact my hair seems thinner now then ever. Luckily i had a really thick head of hair to begin with, but i wanted to know does it ever grow back or rethicken???

if not, have any of you gotten help for this problem? (Rogaine, etc.) if so, what has helped worked?
Well, i have been on Accutane twice, also. Like you, the first time, my hair was dry and thinned a little, but not enough to comment on. The second time, it was a nightmare. My hair started coming out (I was scared to even touch my hair, for fear of how many strands would fall to the ground) toward the end of my treatment, so I stopped taking the Accutane. This was 3 years ago. Now, I know everyone's experience is different, but THANK GOD my hair DID grow back. It took a while, but it grew back. It was about a year before my hair stopped falling out, and growing back- then when it did, about 6 months later, for some unknown reason, it seemed to start thinning again- BUT that subsided a couple of months later. What REALLY helped me was using Nioxin shampoo, conditioner and scalp treatment, along with taking a multi- vitamin, zinc and flax seed oil supplements. Be patient!!! I know what you're going through- but my hair is now finally back to the thickness that it was. I would love to go back on Accutane, but as a woman, I love my hair too much to put it back through that torture!
Hope this helps!
Help! Im 20 and my hair is falling out like crazy! Im scared to touch it because every time i do i get a fist full of hair!! My hiar used to be super thick!! I was on accutane for 4 months, off for about a month now, and my hair is thinning like crazy. I cant even use gel or look at it when its wet cause i freak. I used to be a good looking guy, but this is nuts!! Im 20!!! Why is this happening? WOuld getting one of those treatments at GNC to flush out the accutane work? What can I do to get it to grow back now, or at least stop falling out!! Im in college and i cant take this anymore!! Please help!!
i hear ya bro.. im 20 also, and i flipped when i started realizing i was losing my hair. I have short hair too, and had been using gel, but it doesnt look right if i try and use it now... my only suggestion is this, switch to a water wax (Redken makes a pretty good one, u can pick it up at hair cuttery) that gives your hair some fullness and cuts down on the frizz without drying it out even more... im with you, just sittin here with my fingers crossed hoping that some of it grows back in. no one in my family is bald, but right now im about ready to start taking rogaine just to make sure nothing else goes.
just wanted to bring this topic back to the top again, so hopefully someone will have something positive to say about it...
Went to my derm today, and he basically ignored me. SAid to forget about it, that the medicine is probably still in my system and it will all grow back. Im taking a circulatory flush pill from GNC, we'll see if it works. My lips are still drying out after the shower, so i guess the meds are still inside. But I need to do something now. Would Rogaine help/hurt????
AHA!!!! Do not worry if accutane gave you hair problems!! I did my homework, went to some derms and i figured it out. IT is a medical condition, a temporary and sudden loss of hair all over the scalp. ITs called telogen effluviem. Look it up. What happens is, you have a shock to your system, caused by various things, one of which is, you guessed it, a massive intake of vitamin A. So 70% of your hair goes into a resting phase and stops growing. Then months later as new hair is coming in, it pushes out that old hair that stopped growing. When you pull some out you notice those tiny white bulbs on the end and not the root right? Well thats it. So all that hair coming out is actually new hair coming in. In 4 months it will fall out less and less and eventually you'll be back to normal. SO dont sweat it. Just dont use gel for a while and you'll be straight. Mines already not falling out as much. PHEW
dude, i hope your right, but i dont even know if that would apply to me... i stopped taking accutane last june, and i still lose 2 or 3 hairs every time i run my hands through my hair. I talked to my derm and she said that NO the hair loss could not be related to accutane since ive been off for so long. But what the F*CK!?!?! No one in my family is bald or even balding (even my grandparents have almost full heads of hair).





All times are GMT -7. The time now is 11:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!